# SDR AUS20011391

- Difficulty date: December 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 8294100187
- Condition: Leaking
- Location: Spoiler Hyd Sys
- Component: Drag Control Sy
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) SPOILER HYDRAULIC LINE CONTAINED A PINHOLE LEAK IN THE AREA LOCATED JUST FORWARD OF THE ENGINE FIRE BOTTLES IN THE WING CENTRE SECTION. HYDRAULIC FLUID LEAKING.
